# SDR UPS02239751

- Difficulty date: September 12, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT BS 740 FRAME O/B WEB FLANGE.  CORROSION REMOVED WAS OUTSIDE OF LIMITS OF EO B727-5310-7477.  FITTING REPLACED IAW EO B727-5310-7477-E.
